# SDR UIEA2018090701912

- Difficulty date: September 7, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,392 hours, 18,068 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF LIGHT AND RIGHT PACK OFF EICAS ON DURING FLIGHT. RIGHT PACK OFF LIGHT INTERMITTENT WHILE RIGHT PACK OFF EICAS STAYS ON. PERFORMED TEST IAW AMM 21-51-00. CLEARED EXISTENT FAULT, OPS CHECK GOOD AT THIS TIME.
